Families of rational solutions of order 5 to the KPI equation depending on 8 parameters

Abstract : In this paper, we go on with the study of rational solutions to the Kadomtsev-Petviashvili equation (KPI). We construct here rational solutions of order 5 as a quotient of 2 polynomials of degree 60 in x, y and t depending on 8 parameters. The maximum modulus of these solutions at order 5 is checked as equal to 2(2N + 1)2 = 242. We study their modulus patterns in the plane(x, y) and their evolution according to time and parameters a1, a2, a3, a4, b1, b2, b3, b4. We get triangle and ring structures as obtained in the case of the NLS equation.
Type de document :
Article dans une revue
New Horizons in Mathematical Physics, 2017, 1 (1), pp.26-32. 〈10.22606/nhmp.2017.11004〉
Liste complète des métadonnées

Littérature citée [55 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01598396
Contributeur : Pierre Gaillard <>
Soumis le : vendredi 29 septembre 2017 - 15:20:37
Dernière modification le : vendredi 8 juin 2018 - 14:50:07
Document(s) archivé(s) le : samedi 30 décembre 2017 - 14:13:10

Fichier

halKPN=5ORSPV2COMP.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Pierre Gaillard. Families of rational solutions of order 5 to the KPI equation depending on 8 parameters. New Horizons in Mathematical Physics, 2017, 1 (1), pp.26-32. 〈10.22606/nhmp.2017.11004〉. 〈hal-01598396〉

Partager

Métriques

Consultations de la notice

161

Téléchargements de fichiers

48